Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS ECMO OXYGENATOR; NAUTILUS OXGENATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MC3 INC. MC3 NAUTILUS ECMO OXYGENATOR; NAUTILUS OXGENATOR
Model Number
48145E
Medical Device Problem Code
Fluid/Blood Leak (1250)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device in transit from user facility, will be investigated once received.
Event or Problem Description
Fluid leak out of gas outlet port.Device changed out and replaced with another nautilus oxygenator.
New Search
Submit an Adverse Event Report
Brand Name
MC3 NAUTILUS ECMO OXYGENATOR
Common Device Name
NAUTILUS OXGENATOR
Manufacturer
(Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer
(Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key
12969663
Report Number
3011468686-2021-00013
Device Sequence Number
17190993
Product Code
BYS
UDI-Device Identifier
10854916006901
UDI-Public
01108549160069011723063010
Combination Product (Y/N)
N
Initial Reporter Country
AU
PMA/510(K) Number
K191935
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/09/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
06/30/2023
Device Model Number
48145E
Device Catalogue Number
48145E
Device Lot Number
2106109
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/10/2021
Initial Report FDA Received Date
12/09/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown